# SDR 2012FA0000635

- Difficulty date: September 15, 2012
- Submitted: September 16, 2012
- Operation: General aviation
- Aircraft: N31NW
- Make and model: Piper PA-31-350
- Aircraft serial: 318152139
- Aircraft time: 15,704 hours
- Engine: Lyc TIO540*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4475800
- Condition: Cracked
- Location: Zone 100
- Part time: 15,704 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT WING FORWARD SPAR ATTACHMENT BULKHEAD ASSY, AND THE RIGHT ASSY, HAVE CRACKS IN THE LOWER SECTIONS OF THESE PARTS.
